# SDR ASOA06205

- Difficulty date: February 17, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT FLOOR SEAT TRACK, AT FS 364 TO FS 394, WAS FOUND TO BE CORRODED AND DAMAGED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT SEAT TRACK, AT FS 364 TO FS 394, IAW AMM.  (K)
